MAUDE Adverse Event Report: TUSKER MEDICAL INC. TULA KIT - BILATERAL; TYMPANOSTOMY TUBE DELIVERY PRODUCT WITH DRUG

TUSKER MEDICAL INC. TULA KIT - BILATERAL; TYMPANOSTOMY TUBE DELIVERY PRODUCT WITH DRUG
Catalog Number TULAKIT2
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Emotional Changes (1831)
Date of Event 05/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: internal complaint reference number: (b)(4).
 
Event or Problem Description
It was reported that during a bilateral tympanostomy, while using the tula kit, the patient was having a hard time with iontophoresis, the doctor and the parents tried to calm the patient without success, thus, the procedure was canceled and scheduled for the operating room due to behavioral issues.No further complications were reported.
 
Additional Manufacturer Narrative
H11: h2: corrected data on: b1 & b2.
 
Additional Manufacturer Narrative
A device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.Insufficient product identification information was provided and thus a manufacturing record and a sterilization record review could not be conducted.Based on the information available, there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found no similar reported events.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A clinical review states the procedure was canceled and scheduled for the or due to the patient behavior.The impact to the patient was the reported discomfort, the aborted procedure, and the associated risk by adding an operating room procedure.Since no patient harm or other complications were reported, no further clinical/medical assessment can be rendered at this time.Please refer to the instructions for use for precautions and warnings related to the use of the device.Based on this investigation, the need for corrective action is not indicated.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
TULA KIT - BILATERAL
Common Device Name
TYMPANOSTOMY TUBE DELIVERY PRODUCT WITH DRUG
Manufacturer (Section D)
TUSKER MEDICAL INC.
155 jefferson drive
menlo park CA 94025
Manufacturer (Section G)
TUSKER MEDICAL INC.
155 jefferson drive
menlo park CA 94025
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key19499068
Report Number3012130335-2024-00003
Device Sequence Number18135910
Product Code QJA
UDI-Device Identifier00840128600023
UDI-Public840128600023
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTULAKIT2
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer06/10/2024
08/06/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date06/10/2024
08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 YR
Patient SexMale